# SDR AALA201711139001

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 21,521 hours, 7,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLT ATTENDANT INDICATOR PANEL, L3 DOOR, CHECK DOOR PRESSURE ILLUMINATED.  SERVICED THE CYLINDER IAW AMM .
